# SDR SWAA2021010533751

- Difficulty date: December 1, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK BS 520 LBL 45 WL 208.  REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK BS 520 LBL 45 WL 208 DUE TO MECHANICAL DAMAGE 1.9' X .4' X .034' FOUND TO BE OUT OF LIMITS, PER SRM 53-00-52-1A-1 AND PER DWG 143A5300.
